rebound headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

timur
Regular Member


Date Joined Dec 2005
Total Posts : 86
   Posted 1/14/2006 1:27 PM (GMT -6)   
Hello everybody. Can only analgesics cause rebound headaches?

Peppertree
Regular Member


Date Joined Sep 2005
Total Posts : 116
   Posted 1/15/2006 7:28 PM (GMT -6)   
timur,
ive had migranes since i was 5yrs old. Im now 56. My mother had them and now my son has them. I tried all the preventatives, imitrex, zomig, topomax, none worked, and gave me strange and some scarey side effects. My doc n ow gives me a pain pill called synalgos dc and phenergen suppositories, and the minute one starts i take both. Sometimes the headace never starts, and if it does, its not bad. I can remember a time before any of this where BC powders were all i took, and many of the, and i would get rebound headaches. Good luck to you
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 6:32 PM (GMT -6)
There are a total of 2,858,632 posts in 313,668 threads.
View Active Threads


Who's Online
This forum has 155257 registered members. Please welcome our newest member, SpikeX77.
665 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, Hateanxiety, Fl Drifter, Woogy, youngcd12, Tudpock18, Pratoman, Dadeen, kaileygirl, SpikeX77, InTheShop, Nick2017, Tim Tam, Aerose91


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer